MAUDE Adverse Event Report: NOVA BIOMEDICAL CORPORATION STATSTRIP GLUCOSE TEST STRIP; GLUCOSE MONITORING SYSTEM IVD, POINT-OF-CARE

NOVA BIOMEDICAL CORPORATION STATSTRIP GLUCOSE TEST STRIP; GLUCOSE MONITORING SYSTEM IVD, POINT-OF-CARE
Catalog Number 54311
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
The consumer reported to nova biomedical that when running a glucose test on a 16-year-old patient, a significant discrepancy was observed when comparing glucose results.The patient was not treated based off these results and no adverse events have been reported.At this time, handling of the test strips is unknown.The capillary sample was taken from the finger.
 
Additional Manufacturer Narrative
A dhr review was completed for the reported test strips and meter serial number.No abnormalities or concerns were observed.The dhr indicated the released product met all specifications.Investigation anticipated, not yet begun.Product has not been return at time of this submission.Nova biomedical will submit a supplemental report upon completion of the investigation.There was not report of patient being treated based off the results.
 
Additional Manufacturer Narrative
An investigation was completed using retained and returned nova statstrip glucose test strips ( lot # 0325041309), in addition to retained glucose meters and the returned meter from the customer.Linearity solution and whole blood specimens were tested against the returned meter and strips in comparison to the retained meter and strips.At the conclusion of the investigation, there were no discrepant values obtained during testing of retained test strips nor returned test strips.Furthermore, the results described in the complaint could not be reproduced.The device and test strips operated as it should.No further action is recommended at this time.Nova will continue to monitor for this or similar events.

Brand Name
STATSTRIP GLUCOSE TEST STRIP
Common Device Name
GLUCOSE MONITORING SYSTEM IVD, POINT-OF-CARE
Manufacturer (Section D)
NOVA BIOMEDICAL CORPORATION
200 prospect street
waltham MA 02454
Manufacturer (Section G)
NOVA BIOMEDICAL CORPORATION
39 manning rd
billerica MA 01821
Manufacturer Contact
destiny sun
39 manning rd
biilerica, MA 01821
9784393638
MDR Report Key23789703
Report Number1219029-2025-00028
Device Sequence Number5522063
Product Code CGA
UDI-Device Identifier20385480422141
UDI-Public(01)20385480422141(11)250210(17)270810(10)0325041309
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K070960
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number54311
Device Lot Number0325041309
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age16 YR
Patient SexMale